# SDR CALA2013120993537

- Difficulty date: December 7, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 65,201 hours, 24,641 cycles
- Engine: Iae V2527A5
- System (JASC): 4990 · APU Oil System
- Part: Solenoid
- Part number: 756722A
- Part serial: 2350
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START HANGS AT 17% THEN AUTO SHUTS DOWN.   AHM ASD RPT 14 INDICATES NO FLAME.  HOWEVER DATA ALSO INDICATES POSSIBLE COLD SOAK, EGT NEVER GOT ABOVE -8C, OIL SUMP TEMP -18C & LCIT -16C.  DRILL DOWN MCDU TO APU FAULTS CONDITION PG & NOTE LRU ID & TROUBLE SHOT IAW FCN INDICATED.  DE-OIL VLV PCN 225-0092, LCIT SNSR 225-0076.  REPLACED DE-OILING SOLENOID & INLET PRESS TEMP SENSOR IAW 49-91-49-400-002 & 49-23-17-400-001, OPERATIONS CHECKED APU, OKAY.
